# SDR SWAA2025062484227

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N8739L
- Make and model: Boeing 737-8
- Aircraft serial: 60231
- Aircraft time: 13,338 hours, 6,528 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHTS 2 EA. WILL NOT TEST.<[01] RESEATED FLASHLIGHTS IN CRADLE AND OPS GOOD PER AMM 25-64-00.
